| Model Number |
MT22719-BLU |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that unexpected receiver shutdown occurred.No product or data was provided for evaluation.Confirmation of the allegation and a probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The product was evaluated.An external visual inspection was performed and passed.Receiver charge and boot tests were not performed due to perpetual rebooting.Functional tests were not performed due to perpetual rebooting.An internal visual inspection was performed and passed.The receiver log was downloaded after detached ui pcba, and retrieved the receiver download.The receiver log was reviewed finding no data within the investigation window.Confirmation of the allegation was undetermined.A probable cause could not be determined as the allegation was not found.No injury or medical intervention was reported.